| Model Number |
73022SI |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the nurse had deflated the balloon and attempted to remove foley catheter several times without success.About an inch of the foley was stuck in the penis.It was stated that the nurse had called for help and got a second opinion before calling the doctor.It was a non-latex 22 fr foley catheter that sometimes had a ridge near the balloon.After the nurse came to the patient to pull it, they found the balloon had deflated and the plastic had folded over on itself instead of lying flat.Stated that caused pain for the patient who had to sit with it at the tip of the penis for approximately 40 minutes while staff troubleshoot the problem.Doctor had to tug on the catheter firmly until it popped out.
Event or Problem Description
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.